# SDR R61A201702010069

- Difficulty date: January 16, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED FRAMES 88-90.  REMOVED AND REPLACED  THE FLOOR SUPPORT IAW SRM 51-40-02, 51-42-01, AND 51-43-01.
